# SDR USAA920070862

- Difficulty date: September 13, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5398004303
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-04 CHECK - NR 5975814, CORROSION ON THE R2 DOOR CUT OUT LOWER SILL, BS 2786 / FR 66.  REPAIRED THE R2 DOOR CUTOUT LOWER SILL, BS 2786 / FR 66 IAW A320 SRM 53-41-14.
